# SDR CA130225002

- Difficulty date: February 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT HAD AN IN FLIGHT ENGINE SHUTDOWN AT FL240.  THE PILOT PERFORMED RESTART ATTEMPT UNSUCCESSFULLY.  THE ACFT PERFORMED AN UNEVENTFUL LANDING WITH 1 ENGINE SHUTDOWN.  THE POST FLIGHT INSPECTION REVEALED THE EMERGENCY FUEL SHUTOFF VALVE HAD BEEN TRIPPED.  TROUBLESHOOTING ONGOING.
